New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2013
Total Posts : 21
   Posted 7/25/2013 7:10 AM (GMT -6)   
i want to know tht low vit d can cause muscle pain and shortness of breath on exertion and also i feel dizziness after taking 60000 iu of vit d tablet

Regular Member

Date Joined Nov 2011
Total Posts : 417
   Posted 7/25/2013 12:46 PM (GMT -6)   
Among the symptoms of Vitamin D deficiency can be muscular pain.  Vitamin D supplementation has been shown to reduce the severity of asthma attacks, but to say that deficiency can cause lung disease may be a stretch.  Given how Vitamin D is utilized by the body in metabolic functions, it may reduce the potential involuntary muscular force of the diaphragm, which may lead to shortness of breath.
I hope you mean 6,000IU, not 60,000!  Doctors may prescribe shots of Vitamin D that amount to 50,000IU, so a single dose amounting to 10% of that is not problematic.  That said, you should not be supplementing in the amount I believe you are describing without a doctor following your blood serum levels.  Vitamin D is not only a vitamin, but serves a dual role as a pseudo-hormone, so manipulating serum levels with a dosage such as this would not be recommended.
My first suspicions would be elsewhere to diagnose dizziness, but I know nothing about you or possible medications, etc.  Best wishes!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 20, 2018 7:24 AM (GMT -6)
There are a total of 2,941,693 posts in 322,778 threads.
View Active Threads

Who's Online
This forum has 161186 registered members. Please welcome our newest member, frenchy51.
326 Guest(s), 11 Registered Member(s) are currently online.  Details
Abouzlife, EruditePaul, Andrina, Serenity Now, Gear, Fronton, Sherrine, garyi, CEEDEE, Supportive Daughter, straydog